# SDR UALA2012120306910

- Difficulty date: December 2, 2012
- Submitted: January 16, 2013
- Operation: Air carrier
- Aircraft: N515UA
- Make and model: Boeing 757222
- Aircraft serial: 24840
- Aircraft time: 72,764 hours, 27,184 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLASS 'B' FUSELAGE SKIN DOUBLER REPAIR INSTALLED AT STA 610, STR 16L, PER SRM 53-00-01 REPAIR 2, FIG 201, (REF PTT# 7646050).  INSTALLED DOUBLER REPAIR PER SRM 53-00-01 REPAIR 2, FIGURE 201.  REPAIR WAS ACP ON NR1468535.  REFER TO SRM 53-00-01 REPAIR 2 FIG 201, TABLE 4.
